# SDR O3HR111501

- Difficulty date: November 15, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Inlet
- Condition: Obstructed
- Location: Life Raft
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION ON RAFT (PN 64449101, SN 0150), IT WAS NOTED THAT ONE COMPARTMENT INFLATED AT A FASTER RATE THAN THE OTHER, SUBSEQUENT INSPECTION REVEALED A FOREIGN OBJECT BLOCKING THE INLET PORT.  THE DEBRIS APPEARS TO BE INTERNAL HOSE MATERIAL, WHICH ACCUMULATED DURING THE MANUFACTURING PROCESS.  RECOMMENDATION:  INSPECT HOSE ASSEMBLIES INTERNALLY PRIOR TO BUILD UP OF MANIFOLD. MANIFOLD ASSY PN BREAKDOWN: HOSE 64457-101    (1 EA) , HOSE 64457-103    (2 EA))
